# SDR DALA2016080705888

- Difficulty date: August 6, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1665-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN R-4 AFT SUPPORT STRUCTURE IS CORRODED , BS 1665-1680. RBL 54.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  REMOVED AND REPLACED THE SUPPORT IAW SRM 51-40-02 AND DWG 146N5230 REV D.
